Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The solution of a decision problem for several classes of rings

Harold Simmons

Vol. 34 (1970), No. 2, 547–557
Abstract

This paper is concerned with the solution of certain decision problems for classes of associative commutative rings. We consider several such classes defined by restricting the nature of the rings, e.g., by specifying the characteristic. If 𝒦 is any of these classes we consider the problem of deciding which universal sentences are true in (all members of) 𝒦. We show that this problem is recursively solvable.

Mathematical Subject Classification
Primary: 02.74
Milestones
Received: 19 July 1967
Revised: 22 September 1969
Published: 1 August 1970
Authors
Harold Simmons